# SDR 2006FA0000543

- Difficulty date: May 15, 2006
- Submitted: May 25, 2006
- Operation: General aviation
- Aircraft: N9894G
- Make and model: Cessna 172L
- Aircraft serial: 17259794
- Aircraft time: 2,400 hours
- Engine: Lyc O320E2D
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: AK450
- Part serial: 472804
- Condition: Defective
- Location: Fuselage
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRAND NEW ELT UNIT WAS INSTALLED ON THE AIRCRAFT 8/04. UNIT WORKED AFTER INSTALLATION WITH REMOTE PANEL, G-SWITCH AND TOGGLE SWITCH LOCATED ON THE UNIT AND AT SUBSEQUENT ANNUAL INSPECTION. AIRCRAFT HAS FLOWN APPROXIMATELY 25 HOURS SINCE INSTALLATION. ELT UNIT WAS FOUND DEFECTIVE DURING A ROUTINE INSPECTION ON 5/15/06. THE 6 (D) BATTERIES WERE FOUND TO BE AT FULL CHARGE, NO SIGNS OF CORROSION. UNIT SENT BACK TO MFG FOR WARRANTY REPAIR.
